MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; SHORT REVERSE HUMERAL BODY

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; SHORT REVERSE HUMERAL BODY
Model Number 1352.15.005
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to distal humerus fracture with consequent shoulder instability.Date of original surgery is unknown.During the revision surgery pre-existing smr short reverse humeral body (pn 1352.15.005) and smr reverse liner 36 mm + 6 (pn 1360.50.820) were explanted and replaced with new 140° short reverse humeral body (pn 1352.15.015) and reverse liner standard 36 mm (pn 1360.50.810).Revision was completed as intended.Patient is female, date of birth (b)(6) 1948.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.Review of production records for complained components cannot be performed as lot number is unknown.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
SHORT REVERSE HUMERAL BODY
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24584226
Report Number3008021110-2026-00132
Device Sequence Number13041823
Product Code PHX
UDI-Device Identifier08033390272551
UDI-Public8033390272551
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale